# SDR GTIA2024040938057

- Difficulty date: April 8, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 60,604 hours, 27,996 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transducer
- Part number: 41SG2404
- Part serial: R013487
- Condition: Faulty
- Location: Oil Pressure
- Part time: 1,447 hours, 676 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

ENGI 2 OIL PRESS LO ECAM OIL PRESS ZERO-R&R PRESSURE TRANSDUCER IAW AMM 79-33-15 LEAK CHECK GOOD NO FAULTS FOUND AT THIS TIME AC OK FOR SERVICE
